MathSciNet Relay Station
MathSciNet bibliographic data
MR253411 (40 #6626) 60.30
Davis, James Avery Convergence rates for the law of the iterated logarithm. Ann. Math. Statist. 39 1968 1479–1485.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement